Table of Contents

Volume:  |  1  |  2  |  3  |  4  |  5  |  6  |  7  |  8  |  9  |  10

Issue : 1  |  2  |  3  |  4  |  


Volume 4, Issue 2, 2012


Contents


Intra-regular Abel-Grassmanns groupoids characterized by their fuzzy ideals II

Authors: Khan, M., Khan,N.
Abstract    Purchase this Article

Pages: 01-17


On the existence of extremal solutions for set differential equations

Authors: Phu, N.D., Quang, L.T., van Hoa, N.
Abstract    Purchase this Article

Pages: 18-28


Positive almost periodic solution for a delayed Nicholsons blowflies model with feedback control

Authors: Jia, R.
Abstract    Purchase this Article

Pages: 29-41


Ambiguous numbers in G 1-space ℚ(i, √2)

Authors: Anis, S.
Abstract    Purchase this Article

Pages: 42-48


Stability results of fuzzy control integro-differential systems

Authors: Vu, H., Phu, N.D., van Hoa, N.
Abstract    Purchase this Article

Pages: 49-59


Total Results : 5